Virtually every one of the recent mass shooters was on a brain chemistry altering anti-depressant prescription drug of a type called Selective Serotonin Reuptake Inhibitor (SSRI), a type that has known side effects that include psychosis, violent fantasies, and very rarely, the acting out of those violent fantasies. The increase in mass shootings by youth is in sync with the huge increase since 1990 in the prescribing of these drugs primarily in the US, even to children. Anyone within the pharma or psychiatric professions who tries to speak out on this has their careers destroyed. Read the outstanding 2010 book, "Anatomy of an Epidemic: Magic Bullets, Psychiatric Drugs, and the Astonishing Rise of Mental Illness in America" to read all about that. There's even a recent wide-release film about SSRIs entitled "Side Effects."
Youth mass shooters in recent history have been sufferers of Asperger Syndrome or some other disorder that is treated by that over-prescribed antidepressant prescription drug, their disorders determined by me through published comments on their medical histories, books found in search warrant searches or by very clear symptoms shown in personal histories. Those SSRI antidepressants are key drugs used in conjunction with those disorders. They were found during a search of the alleged Aurora shooter's apartment along with a drug used to counteract SSRI side effects (indicating the alleged shooter was experiencing those side effects) and massive quantities of hard alcohol that greatly magnifies those side effects.
With the recent school bomber who was caught before the act, on a hunch, I thought I'd just plug THAT kid's disorder, PANDAS, along with "SSRI" into a Google search. Look at what I found:
"Children with PANDAS-related obsessive-compulsive symptoms will benefit from cognitive behavioral therapy (CBT) and/or anti-obsessional medications. Studies show that the best results are produced from the combination of CBT and an SSRI medication (such as fluoxetine, fluvoxamine, sertaline, or paroxetine). Children with PANDAS appear to be unusually sensitive to the side-effects of SSRIs and other medications, so it is important to "START LOW AND GO SLOW!!"
Please note that sudden, medically unsupervised withdrawal or change of SSRI dosing can also have very negative and dangerous effects, so do nothing without supervision from the prescribing physician. The acting out of violent fantasies due to these drugs is extremely rare, but when you have millions talking them, these events will happen.